# SDR CALA2022072701885

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 69,715 hours, 29,613 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: NA
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM INOP - NAV RED WR ANT DISPLAYED AND ECAM PRED WS INOP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V933475 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  RESET THE MAC RELATED WORK ORDER 000000003052326 AND PRTR SYSTEM AND PERFORM A BITE TEST REF AMM 34-41-00-740-002-A. SCHNELL, TODD (V933475) PERFORMED A RESET OF THE SYSTEM REF AMM CONTACT TOMC 847-700-9980 34-41-00-740-002-A, TEST OK.... SCHNELL, TODD (V933475) PERFORMED A RESET OF THE SYSTEM REF AMM 34-41-00-740-002-A, TEST OK.... ADD EMP:V933475
